# SDR 96ZZZX3803

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N94841
- Make and model: Univar 415E
- Aircraft serial: 4914
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Spar
- Part number: 41523004
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PURCHASED NEW SPAR FOR RUDDER FROM UNIVAIR.  FOUND CRACKS DURING PREP FOR INSTALLATION.  INFORMED UNIVAIR AND REQUESTED REPLACEMENT.  RECEIVED A TOTAL OF THREE CRACKED SPARS AND HAD THE FAA INVOLVED BEFORE RECEIVING A GOOD PART.  HAD TO SEND THAT BACK AND REQUEST A 'BLANK' IN ORDER TO GET ACCEPTABLE EDGE DISTANCES ON ALL HOLES.
